Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 24, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at May 26, 2015, 2:31 AM CDT for Calcasieu Parish, Cameron Parish, Louisiana; 5 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2015, 2:31 AM CDT (07:31 UTC)
- Expired
- May 26, 2015, 6:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calcasieu Parish, LA, Cameron Parish, LA, Hardin County, TX, Jasper County, TX, Jefferson County, TX, Newton County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 75 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 7.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3112 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 16.2
The text
As transmitted, in the capitals the NWS used until 2016.
217
WGUS54 KLCH 260731
FFWLCH
LAC019-023-TXC199-241-245-351-361-261100-
/O.NEW.KLCH.FF.W.0024.150526T0731Z-150526T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
231 AM CDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CALCASIEU PARISH IN SOUTHWESTERN LOUISIANA...
NORTHWESTERN CAMERON PARISH IN SOUTHWESTERN LOUISIANA...
ORANGE COUNTY IN SOUTHEASTERN TEXAS...
JEFFERSON COUNTY IN SOUTHEASTERN TEXAS...
SOUTHERN HARDIN COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN JASPER COUNTY IN SOUTHEASTERN TEXAS...
SOUTHWESTERN NEWTON COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 600 AM CDT
* AT 229 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 2 TO 4 INCHES OF RAIN HAVE
FALLEN OVER PORTIONS OF THE WARNED AREA DURING THE EVENING
AND OVERNIGHT HOURS. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEAUMONT...LAKE CHARLES...PORT ARTHUR...SULPHUR...ORANGE...
NEDERLAND...GROVES...PORT NECHES...LUMBERTON...VIDOR...BRIDGE
CITY...CAMERON...SILSBEE...WESTLAKE...WEST ORANGE...VINTON...
IOWA...KOUNTZE...SOUR LAKE AND NOME.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3034 9451 3045 9389 3038 9305 2970 9293
2980 9334 2976 9335 2969 9384 2979 9390
2985 9379 3000 9379 2999 9386 2981 9395
2968 9384 2967 9405 2956 9435 2989 9436
2989 9444 3011 9444 3011 9460 3017 9462
$$
RUA1 follow-up statement
909
WGUS74 KLCH 260946
FFSLCH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
446 AM CDT TUE MAY 26 2015
LAC019-023-TXC199-241-245-351-361-261100-
/O.CON.KLCH.FF.W.0024.000000T0000Z-150526T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALCASIEU LA-CAMERON LA-ORANGE TX-JEFFERSON TX-HARDIN TX-JASPER TX-
NEWTON TX-
446 AM CDT TUE MAY 26 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
CALCASIEU AND NORTHWESTERN CAMERON PARISHES...ORANGE...JEFFERSON...
SOUTHERN HARDIN...SOUTHEASTERN JASPER AND SOUTHWESTERN NEWTON
COUNTIES...
AT 440 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS CONTINUING ALONG AND NORTH OF I-10...MOVING EAST
NORTHEAST. THESE THUNDERSTORMS WILL CONTINUE TO MOVE
EAST...PRODUCING HEAVY RAIN OVER THE WARNED AREA. 3 TO 5 INCHES OF
RAIN HAVE FALLEN ACROSS JEFFERSON COUNTY...WITH 2 TO 3 ACROSS THE
REMAINDER OF THE WARNED AREA. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEAUMONT...LAKE CHARLES...PORT ARTHUR...SULPHUR...ORANGE...
NEDERLAND...GROVES...PORT NECHES...LUMBERTON...VIDOR...BRIDGE CITY...
CAMERON...SILSBEE...WESTLAKE...WEST ORANGE...VINTON...IOWA...
KOUNTZE...SOUR LAKE AND NOME.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3034 9451 3045 9389 3038 9305 2970 9293
2980 9334 2976 9335 2969 9384 2979 9390
2985 9379 3000 9379 2999 9386 2981 9395
2968 9384 2967 9405 2956 9435 2989 9436
2989 9444 3011 9444 3011 9460 3017 9462
$$
LANDRENEAUWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at May 25, 11:32 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, May 25, 11:32 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1132 PM CDT MON MAY 25 2015
.UPDATE...
THIS UPDATE IS MAINLY FOR ACADIANA. WITH MCS/SQUALL LINE MAKING
GOOD PROGRESS TO THE EAST...A NEW TORNADO WATCH WAS ISSUED BY SPC
UNTIL 5 AM...AND THIS IS TORNADO WATCH NUMBER 219. MOST OF THE
REPORTS HAVE BEEN STRAIGHT LINE WIND GUSTS BETWEEN 40 AND 50 MPH
(WITH FORT POLK RECORDING 56 MPH) THAT HAVE KNOCKED DOWN TREES.
STILL A CHANCE FOR SOME QUICK SPIN-UPS...ESPECIALLY WHERE
DISCRETE CELLS DEVELOP AHEAD OF AND MERGE WITH THE LINE.
ALSO...WITH RAINFALL RATES NEAR 2 INCHES PER HOUR...THAT COULD
EASILY CAUSE STREET FLOODING...HAVE EXTENDED THE FLASH FLOOD WATCH
TO INCLUDE THE REMAINDER OF THE FORECAST AREA.
AS FOR SOUTHEAST TEXAS...THE SEVERE THREAT IS
DECREASING...ESPECIALLY OVER UPPER SOUTHEAST TEXAS. SO WILL LIKELY
BEGIN TO CANCEL THE WATCH FOR THOSE AREAS BEFORE THE 2 AM
EXPIRATION TIME.
RUA
&&
.PREV DISCUSSION... /ISSUED 911 PM CDT MON MAY 25 2015/
UPDATE...
A PORTION OF THE TEXAS MCS HAS ACCELERATED INTO THE NORTHWEST
PORTION OF THE FORECAST AREA THAT HAS PROMPTED THE FIRST WARNING
OF THE NIGHT. THIS WILL BE THE MAIN FOCUS FOR THE NEXT COUPLE OF
HOURS FOR THE FORECAST AREA...ALONG WITH ANY DISCRETE CELLS THAT
DEVELOP AHEAD OF IT. LOOKS LIKE PORTIONS ALONG 1-10 FROM BEAUMONT
TO LAKE CHARLES WILL SEE THE POTENTIAL FOR SEVERE WEATHER LATER
THIS EVENING INTO AFTER MIDNIGHT. ALL FORMS OF SEVERE WEATHER IN
PLAY...DAMAGING WIND GUSTS...TORNADOES AS SPIN-UPS MAY OCCUR
WITHIN BOW ECHO FEATURES...AND WHERE DISCRETE CELLS/BOUNDARIES
INTERSECT THE SQUALL LINE...INTENSE CLOUD TO GROUND
LIGHTNING...AND TORRENTIAL DOWNPOURS WITH 2 INCH PER HOUR RAINFALL
RATES CREATING THE POTENTIAL FOR FLASH FLOODING.
WILL OCCASIONALLY UPDATE THE GRIDS AND PRODUCTS AS TIME PERMITS
BASED ON RADAR AND SHORT TERM GUIDANCE TRENDS.
RUA
PREV DISCUSSION... /ISSUED 639 PM CDT MON MAY 25 2015/
UPDATE...
FIRST UPDATE OF THE EVENING IS TO ADD NEWLY ISSUED TORNADO WATCH
216 UNTIL 2 AM FOR A MAJORITY OF THE FORECAST AREA...WITH THE
EXCEPTION BEING ACADIANA. IMPRESSIVE MCS HAS DEVELOPED ONCE AGAIN
OVER NORTHEAST TEXAS INTO CENTRAL TEXAS HEADING EASTWARD. MAIN
HAZARD WILL BE STRONG DAMAGING WINDS. HOWEVER...SOME SPIN-UPS MAY
OCCUR WITH THE BOW ECHO FEATURES. OTHER PROBLEMS WILL BE THE HIGH
RAINFALL RATES...WHICH MAY LEAD TO FLOODING...AND INTENSE CLOUD
TO GROUND LIGHTNING. THE LEADING EDGE OF THE SQUALL LINE WILL
REACH THE FORECAST AREA (TYLER COUNTY) AROUND 8 PM.
RUA
PREV DISCUSSION... /ISSUED 626 PM CDT MON MAY 25 2015/
DISCUSSION...
FOR 00Z TAFS...VFR/MVFR CEILINGS THROUGH THE EVENING...BEFORE THE
LINE OF STORMS REACHES KBPT-KLCH-KAEX BETWEEN 05-08Z...AND KLFT-
KARA BETWEEN 08-11Z. EXPECTING GUSTY WINDS AND LOW VISIBILITIES AS
THE STORMS PASS THROUGH THE REGION.
PREV DISCUSSION... /ISSUED 342 PM CDT MON MAY 25 2015/
DISCUSSION...LOCAL RADAR DEPICTING SCATTERED SHOWERS AND
THUNDERSTORMS PRIMARILY OVER CENTRAL LOUISIANA INTO ACADIANA.
ISOLATED SHOWERS ELSEWHERE. MORE ROBUST CONVECTION NOW ADVANCING
EAST ACROSS MID TEXAS ASSOCIATED WITH A SHORTWAVE TROF AND
EMBEDDED VORTICITY MAXIMA. THE AFOREMENTIONED WILL BE MOVING
ACROSS THE FORECAST AREA OVERNIGHT.
FORECAST QPF CONTINUES TO TREND DOWN...WITH LATEST WPC NUMBERS
SUGGESTING 1 TO 2 INCHES COVERAGE FOR MUCH OF THE AREA...WITH THE
EXCEPTION OF ACADIANA WITH RAINS EXPECTED BELOW AN INCH. WILL BE
MAINTAINING ONGOING FLOOD WATCH WHICH IS ABSENT LOWER ACADIANA
THROUGH TONIGHT. REASONING IS... ANTECEDENT CONDITIONS FROM
PREVIOUS RAINS LEAVING SATURATED GROUNDS...THE HIGH LIKELIHOOD OF
1 TO 2 INCHES...AND THE POSSIBILITY FOR LOCALLY HIGHER RAIN
AMOUNTS OF 3 TO 5 INCHES.
ADDITIONALLY...SPC MAINTAINING A MARGINAL TO SLIGHT SEVERE OUTLOOK
FOR THE AREA OVERNIGHT WITH THE INCOMING CONVECTION. NORTHERN
TYLER AND JASPER COUNTIES OF INTERIOR SOUTHEAST TEXAS ARE CLIPPED
WITH A MORE CONCERNING ENHANCED OUTLOOK. MAIN THREAT FOR ALL WILL
BE DAMAGING WINDS
OTHERWISE...RAIN CHANCES DIMINISH TUESDAY WITH PASSAGE AND
WEAKENING OF THIS LATEST FEATURE. WILL HOWEVER BE MAINTAINING
DAILY CHANCES FOR MAINLY AFTERNOON AND EARLY EVENING CONVECTION
FOR THE REMAINDER OF THE WEEK AS A MOIST LOW LEVEL SOUTHERLY FLOW
CONTINUES...IN CONJUNCTION WITH A WEAKNESS ALOFT.
MARINE...LIGHT TO MODERATE SOUTHERLIES WILL BE MAINTAINED THROUGH
THE WEEK AS WITH HIGH PRESSURE RIDGING ACROSS THE SOUTHEAST CONUS
AND NEAR COASTAL WATERS. SHOWER AND THUNDERSTORM ACTIVITY IS
EXPECTED TO BE ON THE INCREASE TONIGHT AS A VIGOROUS UPPER LEVEL
DISTURBANCE ADVANCES OVER THE REGION. RAIN CHANCES WILL THEN AGAIN
DIMINISH THROUGH TUESDAY...WITH LIMITED ACTIVITY EXPECTED THOUGH
THE REMAINDER OF THE FORECAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 71 84 70 86 / 90 50 20 40
LCH 74 86 73 87 / 90 50 20 40
LFT 74 85 72 86 / 80 60 20 40
BPT 74 86 74 87 / 90 40 20 30
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR LAZ027>033-041>045-
052>055-073-074.
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR TXZ180-201-215-216-
259>262.
GM...NONE.
&&
PUBLIC...07Hazardous weather outlook, May 25, 5:46 AM CDT, 20 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 546 AM CDT MON MAY 25 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 261100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 546 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED BY LATER THIS AFTERNOON AND TONIGHT AS YET ANOTHER STRONG DISTURBANCE ALOFT INTERACTS WITH OUR WARM MOIST AND UNSTABLE AIRMASS. LOCALLY HEAVY RAINS ARE AGAIN EXPECTED TO ACCOMPANY THIS AFTERNOON...AND FOR THAT REASON A FLASH FLOOD WATCH IS AGAIN IN EFFECT FOR PORTIONS OF THE FORECAST AREA THROUGH TONIGHT. IN ADDITION A FEW STORMS COULD REACH SEVERE LIMITS LATER TODAY AND TONIGHT...MAINLY WEST OF THE HIGHWAY 165 CORRIDOR...AND DAMAGING WIND GUSTS ARE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FLOODING OR ANY SEVERE WEATHER. GMZ430-432-435-450-452-455-470-472-475-261100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 546 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A FAIRLY TIGHT PRESSURE GRADIENT WILL KEEP A MODERATE TO STRONG ONSHORE FLOW IN PLACE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH EARLY WEEK. GUSTY WINDS WILL BE POSSIBLE WITH ANY STORM. RAIN CHANCES WILL DECREASE PAST TUESDAY...HOWEVER ISOLATED STORMS WILL REMAIN POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 25
In the hours before
Special weather statement, May 26, 12:21 AM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1221 AM CDT TUE MAY 26 2015
LAZ029-033-043>045-052>054-074-260615-
ST. MARY LA-EAST CAMERON LA-LAFAYETTE LA-IBERIA LA-
UPPER ST. MARTIN LA-ST. LANDRY LA-ACADIA LA-VERMILION LA-
AVOYELLES LA-
1221 AM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CAMERON...
NORTHWESTERN IBERIA...VERMILION...WEST CENTRAL ST. MARY...EASTERN ST.
LANDRY...SOUTHEASTERN AVOYELLES...ST. MARTIN...LAFAYETTE AND
SOUTHEASTERN ACADIA PARISHES UNTIL 115 AM CDT...
AT 1221 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SLOCUM TO PORT BARRE
TO NEAR GUEYDAN TO 9 MILES SOUTHWEST OF GRAND CHENIER...AND MOVING
SOUTHEAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...NEW IBERIA...OPELOUSAS...CROWLEY...ABBEVILLE...
CATAHOULA...SCOTT...BREAUX BRIDGE...RAYNE...CARENCRO...ST.
MARTINVILLE...JEANERETTE...KAPLAN...CHURCH POINT...SIMMESPORT...
GUEYDAN...LEONVILLE...ARNAUDVILLE...PALMETTO AND FORKED ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN
LOUISIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTHWESTERN LOUISIANA.
LAT...LON 2974 9303 2974 9305 3002 9255 3059 9204
3121 9171 3120 9169 3086 9182 3050 9175
3016 9147 2972 9184 2970 9186 2971 9186
2971 9188 2982 9182 2975 9220 2961 9211
2961 9203 2953 9228
TIME...MOT...LOC 0521Z 302DEG 35KT 3122 9164 3056 9197 2996 9251 2965
9307
RUALocal storm report, May 26, 12:28 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1228 AM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM TSTM WND GST 4 SW CAMERON 29.76N 93.35W
05/25/2015 M35 MPH CAMERON LA OTHER FEDERAL
NOS STATION AT CALCASIEU PASS REPORTED A WIND GUST OF 35
MPH.
&&
DJONESLocal storm report, May 26, 12:34 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1234 AM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM TSTM WND GST 4 SW CAMERON 29.76N 93.35W
05/26/2015 M40 MPH CAMERON LA OTHER FEDERAL
NOS STATION AT CALCASIEU PASS REPORTED A WIND GUST TO 40
MPH. THIS IS A CORRECTION FOR THE PREVIOUS CALCASIEU PASS
REPORT OF 35 MPH
&&
DJONESLocal storm report, May 26, 12:55 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1255 AM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM TSTM WND GST 20 S JOHNSONS BAYOU 29.48N 93.63W
05/26/2015 M44 MPH GMZ450 LA OTHER FEDERAL
OFFSHORE PLATFORM KVBS REPORTED A WIND GUST TO 44 MPH.
&&
DJONESLocal storm report, May 26, 1:10 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
110 AM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 AM TSTM WND GST 19 S JOHNSONS BAYOU 29.49N 93.65W
05/26/2015 M59 MPH GMZ450 LA PUBLIC
OFFSHORE PLATFORM KVBS OBSERVED A WIND GUST OF 59 MPH.
&&
DJONESSpecial weather statement, May 26, 1:21 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
121 AM CDT TUE MAY 26 2015
LAZ045-052>055-260745-
ST. MARY LA-LOWER ST. MARTIN LA-IBERIA LA-UPPER ST. MARTIN LA-
VERMILION LA-
121 AM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR IBERIA...SOUTHEASTERN
VERMILION...ST. MARY AND SOUTHERN ST. MARTIN PARISHES UNTIL 245 AM
CDT...
AT 120 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PRIDE TO 6 MILES
SOUTHEAST OF HENRY TO 28 MILES SOUTHWEST OF ROCKEFELLER WILDLIFE
RANGE...AND MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NEW IBERIA...MORGAN CITY...ABBEVILLE...FRANKLIN...PATTERSON...
JEANERETTE...BERWICK...BAYOU VISTA...INTRACOASTAL CITY...
STEPHENSVILLE...CYPREMORT POINT...BURNS POINT...AVERY ISLAND...BELLE
RIVER...BALDWIN...LOREAUVILLE...CHARENTON...COTE BLANCHE ISLAND...
ACADIANA REGIONAL AIRPORT AND PATTERSON MEMORIAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR SOUTHWESTERN
LOUISIANA.
LAT...LON 2936 9138 2963 9140 2941 9149 2964 9157
2941 9185 2954 9197 2952 9199 2954 9198
2983 9183 2962 9209 2961 9210 2961 9201
2960 9207 2958 9204 2955 9242 3029 9161
2980 9109
TIME...MOT...LOC 0620Z 335DEG 29KT 3075 9103 2980 9203 2931 9297
RUAThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:43 PM CDT | Special Weather Statement | LCH | Rapides | 17 min |
| May 25, 7:44 PM CDT | Special Weather Statement | LCH | Evangeline | 46 min |
| May 25, 7:47 PM CDT | Special Weather Statement | LCH | Evangeline | 43 min |
| May 25, 9:44 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 31 min |
| May 25, 9:47 PM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu, Vernon | 3 hr |
| May 25, 9:52 PM CDT | Tornado Warning | LCH | Beauregard | 23 min |
| May 25, 9:58 PM CDT | Special Weather Statement | LCH | Avoyelles, Saint Landry, Saint Martin | 62 min |
| May 25, 10:06 PM CDT | River Flood Warning | LCH | Allen | 3 days |
| May 25, 10:19 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu, Rapides, Vernon | 56 min |
| May 25, 10:31 PM CDT | Flash Flood Warning | LCH | Calcasieu | 4 hr |
| May 25, 10:59 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Evangeline, Jefferson Davis, Rapides | 31 min |
| May 25, 11:29 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 4 more | 91 min |
| May 25, 11:47 PM CDT | Special Marine Warning | LCH | 88 min | |
| May 26, 12:21 AM CDT | Special Weather Statement | LCH | Lafayette, Saint Landry, Saint Martin, Vermilion | 54 min |
| May 26, 12:58 AM CDT | Special Marine Warning | LCH | 2 hr | |
| May 26, 1:21 AM CDT | Special Weather Statement | LCH | Iberia, Saint Martin, St. Mary | 84 min |
| May 26, 3:01 AM CDT | Special Marine Warning | LCH | 119 min | |
| May 26, 10:49 AM CDT | River Flood Warning | LCH | Vernon | 71 hr |
| May 25, 8:26 PM CDT | Severe Thunderstorm Warning | LCH | Tyler | 64 min |
| May 25, 8:32 PM CDT | Severe Thunderstorm Warning | LCH | Hardin | 28 min |
| May 25, 8:36 PM CDT | Flash Flood Warning | LCH | Hardin, Tyler | 3 hr |
| May 25, 8:55 PM CDT | Severe Thunderstorm Warning | LCH | Hardin | 65 min |
| May 25, 9:06 PM CDT | Severe Thunderstorm Warning | LCH | Jasper, Newton | 54 min |
| May 25, 9:09 PM CDT | Flash Flood Warning | LCH | Jasper, Newton | 3 hr |
| May 25, 9:27 PM CDT | Tornado Warning | LCH | Jasper, Tyler | 22 min |
| May 25, 9:34 PM CDT | Tornado Warning | LCH | Tyler | 14 min |
| May 25, 9:41 PM CDT | Tornado Warning | LCH | Newton | 9 min |
| May 25, 10:09 PM CDT | River Flood Warning | LCH | Hardin, Jefferson | 12 days |
| May 25, 11:22 PM CDT | Flash Flood Warning | LCH | Hardin, Tyler | 3 hr |
| May 26, 12:11 AM CDT | Flash Flood Warning | LCH | Jasper, Newton | 2 hr |
| May 26, 5:22 AM CDT | Special Weather Statement | LCH | Orange | 23 min |
| May 26, 10:49 AM CDT | River Flood Warning | LCH | Jefferson, Orange | 12 days |
Nearby
Flash Flood Warnings in Texas, 2015Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.